# SDR DALA2016122109990

- Difficulty date: December 18, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL SUPPORTS UNDER CABIN FLOOR PANEL 221AF. REMOVED DAMAGE FLOOR SUPPORT UNDER PANEL 221AF IAW SRM 51-41-02 FABRICATED REPLACEMENT FLOOR SUPPORT TAG 1725328 IAW SRM 53-10-51 DWG 9936534. INSTALLED REPLACEMENT FLOOR SUPPORT IAW SRM 51-41-02, 51-41-08.
